Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Killing vector fields and holonomy algebras


Author: Carlos Currás-Bosch
Journal: Proc. Amer. Math. Soc. 90 (1984), 97-102
MSC: Primary 53C20
MathSciNet review: 722424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for each Killing vector field $ X$ on a complete Riemannian manifold, whose orthogonal distribution is involutive, the $ (1,1)$ skew-symmetric operator $ {A_X}$ associated to $ X$ by $ {A_X} = {L_X} - {\nabla _X}$ lies in the holonomy algebra at each point. By using the same techniques, we also study when that operator lies in the infinitesimal and local holonomy algebras respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722424-6
PII: S 0002-9939(1984)0722424-6
Keywords: Complete Riemannian manifolds, Killing vector fields, holonomy algebras
Article copyright: © Copyright 1984 American Mathematical Society